# SDR RZIG2014092400553

- Difficulty date: August 24, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N91968
- Make and model: Airtrc AT401
- Aircraft serial: 4010942
- Aircraft time: 7,847 hours
- Engine: Pwa R1340*
- Engine time: 11,415 hours
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399356
- Part serial: 15652
- Condition: Fractured
- Location: Nr 2
- Part time: 779 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: R, B, A
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF NR 2 CYLINDER EXHAUST VALVE STUCK IN OPEN POSITION LETTING PISTON CONTACT VALVE, BREAKING EXHAUST ROCKER HOUSING FROM CYLINDER.  ACFT LOST POWER FORCING LANDING.  ACFT CAUGHT FIRE.
